# SDR CA071114003

- Difficulty date: September 24, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 1,774 hours
- Engine: Pwa PW535A
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31607
- Part serial: 300
- Condition: Corroded
- Location: Mlg
- Part time: 2,114 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RIM WAS EDDY CURRENT INSPECTED FOR CRACKS IAW MM AND CORROSION PITS WERE FOUND ON RIMS (IB AND OB) WHERE TIRE MAKES AIR SEAL.  THE CORROSION PITS WERE MORE THAN 0.010 INCH ALLOWED AND WHEEL WAS SCRAPPED. (TC NR 20071114003)
